# SDR 2007UALA04857

- Difficulty date: November 28, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 63,673 hours, 10,443 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 246 FLOORBEAM STIFFENER CRACKED RBL 26.  MAJOR REPAIR ACCOMPLISHED:  REMOVED & REPLACED STIFFENER.
